Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Advice please
May 11, 2003

I am combiver & sustiver my triggs & cholestrol 8.3 are very high and i am starting to get a pot belly. What should i switch to, to help get these problems back to near normal again. many thanks your doing a great job.

Response from Dr. Henry

What you can switch to depends partly on what you have been on in the past. If you previously had been on therapy which failed the options may be more limited. If that is your first regimen you have more choices. Often persons have the Sustiva switched to Ziagen or Viramune. Diet, exercise, fish oil and anti-lipid drugs can help depending on the individual situation. An evaluation by a nutritionist is often helpful. Often it is unclear what to do. Studies looking at testosterone replacement, use of anti-diabetic drugs, growth hormone are underway and in some places recruiting patients in order to help find an effective strategy. KH



Previous
cann't find Lacto acidosis information
Next
Leg & foot muscle cramping and twitching.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement